Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 5035618, 14 pages
http://dx.doi.org/10.1155/2016/5035618
Research Article

Contraction Mapping Theory and Approach to LMI-Based Stability Criteria of T-S Fuzzy Impulsive Time-Delays Integrodifferential Equations

1Department of Mathematics, Chengdu Normal University, Chengdu 61130, China
2Research Institute of Mathematics, Chengdu Normal University, Chengdu 61130, China

Received 1 September 2016; Accepted 17 November 2016

Academic Editor: Enrique Llorens-Fuster

Copyright © 2016 Ruofeng Rao and Shouming Zhong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ruofeng Rao and Shouming Zhong, “Contraction Mapping Theory and Approach to LMI-Based Stability Criteria of T-S Fuzzy Impulsive Time-Delays Integrodifferential Equations,” Journal of Function Spaces, vol. 2016, Article ID 5035618, 14 pages, 2016. https://doi.org/10.1155/2016/5035618.